# SDR SWAA960263

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HD CHECK, FOUND Z-ANGLE CRACKED BS 663, AFT SIDE LBL 6 WL 170 LEFT WHEEL WELL.  REPAIRED PER BOEING SRM.
